Limits of Calabi–Yau metrics when the Kähler class degenerates

Valentino Tosatti

Journal of the European Mathematical Society (2009)

  • Volume: 011, Issue: 4, page 755-776
  • ISSN: 1435-9855

How to cite

top

Tosatti, Valentino. "Limits of Calabi–Yau metrics when the Kähler class degenerates." Journal of the European Mathematical Society 011.4 (2009): 755-776. <http://eudml.org/doc/277225>.

@article{Tosatti2009,
author = {Tosatti, Valentino},
journal = {Journal of the European Mathematical Society},
keywords = {Calabi–Yau manifolds; Ricci-flat metrics; degenerate complex Monge–Ampère equations; Calabi-Yau manifolds; Ricci-flat metrics; degenerate complex Monge-Ampère equations},
language = {eng},
number = {4},
pages = {755-776},
publisher = {European Mathematical Society Publishing House},
title = {Limits of Calabi–Yau metrics when the Kähler class degenerates},
url = {http://eudml.org/doc/277225},
volume = {011},
year = {2009},
}

TY - JOUR
AU - Tosatti, Valentino
TI - Limits of Calabi–Yau metrics when the Kähler class degenerates
JO - Journal of the European Mathematical Society
PY - 2009
PB - European Mathematical Society Publishing House
VL - 011
IS - 4
SP - 755
EP - 776
LA - eng
KW - Calabi–Yau manifolds; Ricci-flat metrics; degenerate complex Monge–Ampère equations; Calabi-Yau manifolds; Ricci-flat metrics; degenerate complex Monge-Ampère equations
UR - http://eudml.org/doc/277225
ER -

NotesEmbed ?

top

You must be logged in to post comments.